Volume 24, Number 3, July–September 2018
|Page(s)||1231 - 1248|
|Published online||19 July 2018|
Existence and multiplicity of solutions for a class of quasilinear elliptic field equation on ℝN★
Universidade Federal de Campina Grande, Unidade Acadêmica de Matemática - UAMat, 58.429-900 - Campina Grande - PB -, Brazil.
a Corresponding author: firstname.lastname@example.org
Accepted: 9 June 2017
In this paper, we establish existence and multiplicity of solutions for the following class of quasilinear field equation
−Δu + V(x)u − Δpu + W′(u) = 0, in ℝN, (P)
where u = (u1, u2, … , uN+1), p > N ≥ 2, W is a singular function and V is a positive continuous function.
Mathematics Subject Classification: 35J60 / 35A15
Key words: Nonlinear elliptic equations / variational methods
© EDP Sciences, SMAI 2018
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.